# SDR IPXA09557044

- Difficulty date: August 6, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 19,090 hours, 13,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT CARGO BAY FLOOR SUPPORT DAMAGED AT BS 1400-1405, RBL 15, WL 147.  REMOVED AND REPLACED DAMAGED FLOOR SUPPORT IAW SRM 51-40-02-0G.
